I am feeling extremely distressed, as I have just discovered through my physician, that in the past I have been given two diagnoses and not been told about one of them. One is bipolar disorder, which I am aware of, but the other is personality disorder NOS, and I have no idea what this is or what it means. I am currently taking Dosulepin and Mirtazapine.
Welcome to icliniq.com.
In my opinion, do not get distressed by a diagnosis which you were unaware of till now, as an improvement in your symptoms is the most important. What matters is that, with treatment, were your symptoms under control. The categorical diagnosis should not affect you otherwise.
Speaking about personality disorder NOS, personality disorder means chronic deviation from the normal way of reacting to a situation or expressing yourself, and NOS means not otherwise specified, that is, when you cannot exactly classify the type of personality disorder, it is put under this category.
I suggest the following:
Hope this solves your query. Remember every problem has a solution. You need to try to solve it. Help is only a step away. Feel free to ask if you have any further queries.
For more information consult a psychiatrist online --> https://www.icliniq.com/ask-a-doctor-online/psychiatrist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. is asking to reduce the doses, then no need to get worried. Mirtazapine has different actions and is a different drug than Xanor (Alprazolam). No need to get worried about that. Even Mirtazapine is a unique drug which has great effects on sleep at... Read fullHow to stop taking the drug Suboxone?
.. of Buprenorphine and Naloxone. Buprenorphine is a partial opioid agonist. The drug is given in order to replace opioids during opioid de-addiction. If not properly tapered and doses taken regularly, then the drug is known to cause significant depe... Read fullAs I am gaining weight with Paroxetine and Mirtazapine, shall I opt Zoloft?
Hi doctor, I have OCD and bipolar depression ... Read full
Ask your health query to a doctor online?Ask a Psychiatrist Now